Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 694-694
http://dx.doi.org/10.1155/S0161171298000957
Corrigendum

Corrigendum to “A note on selfe-conjugate n-color partitions”

Department of Mathematics, Panjab University, Chandigarh 160014, India

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.